Jump to content

Photo
Accutane

Accutane (Claravis)

claravis videos keepfighting

This topic has been archived. This means that you cannot reply to this topic.
15 replies to this topic

#1 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 04 August 2013 - 07:56 PM

Hey guys just started taking Accutane (Claravis) 40 mg and will be on for 3 months.  Ive been fighting acne for 6 years now and have seriously tried everything, my skin would clear up for a little bit, and the acne would come right back.  My dermatologist would always mention accutane but I was always afraid to take it.  I finally gave it a chance after a lot of thinking and praying.  Hopefully this is the answer and I can help some of you fighting acne as well. Acne makes us all very down, but Its important we all look at all the postive things about ourselves.  Acne doesnt need to define who we are. So heres my first video on my journey with accutane. 

 

http://www.youtube.c...eature=youtu.be



#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Joined: 11-February 11

Posted 04 August 2013 - 08:33 PM

Only 3 months? You sure?

 

The typical Accutane course is 4-5 months (or longer). People often require this long to clear. If i were you I would ask my Dermatologist why s/he is recommending such a short course.

 

http://www.ncbi.nlm....de0103_0162.pdf

 

Better yet, I would show him/her the following graph:

 

http://www.acne.org/...attach_id=34188

 

 

Good luck


Edited by biggs881, 04 August 2013 - 08:42 PM.


#3 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 707
    Gallery Images: 14
    Likes: 106
About Me
  • Joined: 30-March 11

Achievements

     

Posted 04 August 2013 - 08:48 PM

Good luck man. Its going to clear you up really good. I just started my second course this week too. Good to see a fellow Buckeye on here. Im from Ohio too.



#4 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 04 August 2013 - 09:35 PM

Good luck man. Looking forward to your video updates!



#5 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 04 August 2013 - 11:12 PM

Ill Check with her and see what the plan is! Thanks guys, ready to finally free myself of this burden. Go Bucks! O-H!



Any advice at all about what to do to survive this medication. Im talking like dry skin, or positive things to just help push forward with the medication. i heard it can be hell.



#6 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Joined: 11-February 11

Posted 04 August 2013 - 11:22 PM

Tips:

  • Drink 3-4 L of water per day to minimise Accutane-related dehydation
  • moisturise 2/3 times daily to minimise dry skin rashes common on Accutane
  • avoid the sun and don't tan; use sunblock when in the sun
  • don't drink alcohol
  • take the pills with food to maximise absorption
  • have lip balm ready

Good luck



#7 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 707
    Gallery Images: 14
    Likes: 106
About Me
  • Joined: 30-March 11

Achievements

     

Posted 05 August 2013 - 07:40 AM

Ill Check with her and see what the plan is! Thanks guys, ready to finally free myself of this burden. Go Bucks! O-H!



Any advice at all about what to do to survive this medication. Im talking like dry skin, or positive things to just help push forward with the medication. i heard it can be hell.

I-O! 

 

As far as the side effects go for me dry lips is the worst part because you have to keep putting something on them constantly. I didnt mind the dry skin at all because I have very oily skin I actually enjoyed being dried out for once.



#8 Gina1981

Gina1981

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Blog Entries: 7
    Likes: 2
About Me
  • Joined: 12-July 13

Posted 05 August 2013 - 12:02 PM

Hi!!! OHIO:). Fellow buckeye in powell oh. I have a bro and sis at osu. Obviously I'm old. Ha. 32yr old fm on second course of tane. It's a true god send honestly!!! I had no major se just dryness. Aquafor is the only thing that wil help ur lips. Eye drops and lotion for body. I start tomorrow so will b on the same journey w ya:). Who is ur derm or do u go to osu student center???

#9 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 06 August 2013 - 05:17 AM

I go to Dr Chambers on Bethel Rd in Columbus. Its called Elite Dermatology and the people there are amazing and nice. Ive been going there so long they have given me free light treatments lol. After them telling me accutane was the way to go for son long, I finally listened to them. Im on day 3 now and am excited to see some progress!



#10 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 06 August 2013 - 05:50 AM

Here is a link to a new blog I started, check it out and spread the word!  http://www.acne.org/...16-we-got-this/



#11 Gina1981

Gina1981

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Blog Entries: 7
    Likes: 2
About Me
  • Joined: 12-July 13

Posted 07 August 2013 - 03:46 PM

Dereck. U will do great!!! I am so happy for you and have high hopes for your clear skin!!! I truly think accutane is a blessing for so many people. Sure there's side effects, but so does antibiotics and the pill and nobody complains about that. Anyways, my view is if it effects ur quality of life than accutane is an option. I had great results with my first round. And minimal se. I have 3 children which is why mine came back but know that accutane will be the nuclear bomb I'm looking for:). Watch out for headaches! Drink more water if so and be sure to take ur pills w meals. And b patient. Don't get discouraged. It will work!!! I'm gonna check out elite. I've heard of them actually. I saw my dr today and can't stand going there! Keep in touch. I have a blog as well!

#12 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 11 August 2013 - 08:39 PM

Gina funny you mention headaches because Ive been getting some after I take a dose. They arent very painful at all, but they are somewhat noticeable. Is this normal?  They dont affect how I go about my day, but I do feel them. Thanks!



#13 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 11 August 2013 - 08:53 PM

Good luck to you! I was also on Claravis, just completed my course last week. it can be a difficult drug to take but most people get great results with tolerable side effects. Good luck to you!



#14 Derekrdavis

Derekrdavis

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 2
About Me
  • Joined: 20-July 13

Posted 11 August 2013 - 09:36 PM

Week 2 update! Feel free to message me about anything!  https://www.youtube....h?v=6Wb5Z-H4qJA



#15 Gina1981

Gina1981

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Blog Entries: 7
    Likes: 2
About Me
  • Joined: 12-July 13

Posted 12 August 2013 - 01:29 PM

Dereck, totally NORMAL- it should subside once ur body adjusts!  but, could be due to dehydration, so drink up- H2O that is!!!!  hows your skin doing? anything new? 



#16 HeftyMug

HeftyMug

    Member

  • Members
  • Posts & Likes
    Posts: 116
    Likes: 16
About Me
  • Joined: 28-June 13

Posted 30 August 2013 - 08:53 AM

How are things going man??